Martial Arts and Supplements

Hello, I recently developed a large swollen bump on my shin from Thai Boxing sparring. I suspect this might be caused or increased by the blood thinning effect of supplements, especially K2, fish oil and maybe C, Do you have experience with this and recommendations? Perhaps avoid certain supplements at training days?
I also bumped my head recently and was wondering if I have the same increased risk of internal bleeding from the supplements.
Any thoughts much appreciated and on improving recovery!

Comments

  • RekaReka ✭✭✭

    I think if you keep kicking things with your shin you will get those bumps no matter what you take. It happens from the impact of the kick. Worst one for me took months to disappear.

    It doesn't get easier... It's you who gets better.

     

    Is your social worker in that horse?

     

    Success has a price, not a secret.

  • jcg3jcg3 ✭✭

    Sounds like you're getting bumps from a trauma (e.g., physical impact) rather than anything else.

    Normal doses of supplements should not increase your risk of internal bleeding. If anything, they should help you recover more quickly from a physical trauma.

Sign In or Register to comment.